It's understandable to have questions about your treatment and symptoms
Tamoxifen can cause a range of side effects and some women find it difficult to tolerate.
Headaches can be a side effect of tamoxifen but as you have a very bad headache and swollen eye, it would be important contact your treatment team, or GP about this as soon as possible.
If you have any difficulty getting in touch with either of these then do contact 111 for advice.
Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks. The number is 0808 800 6000, (Relay UK-prefix 18001).
If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Please be aware that we will close at 12.30pm on Friday 24 December and be open again from 9am on Wednesday 29 December. We will close again at 12.30pm on Friday 31 December, and open again from Tuesday 4 January 2022.
You may be interested in the range of other free services we offer
I just can't take Tamoxifen. I have stopped and retried THREE times. Every time I restart I get a different side effect. Right now I have a very bad headache in back of my right eye for 3 days and my right eyelid is swollen. I don't know where that is coming from.